Some properties on spaces with noncompact group action
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 717-723
Hyang-Sook Lee, Dong-Sun Shin
Ewha Women's University
Abstract : The compact transformation group theory has been developed with lots of properties. Many properties which are satisfied on $G$-space for compact group $G$ do not hold for noncompact case. To recover some theory on spaces with noncompact group action we give some restriction on $G$-spaces. Hence we introduce Cartan $G$-spaces and proper $G$-spaces for our goal and we prove some properties on these $G$-spaces with noncompact $G$.
Keywords : Cartan $G$-spaces, proper $G$-spaces, locally compact
MSC numbers : 54H15, 57S99, 22D05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd